# SDR JJBA20160805005

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 34,211 hours, 37,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: L120
- Condition: Discharged
- Location: Cabin
- Part time: 5,746 hours, 6,840 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERIES, OPS CK SATISFACTORY, ADDITIONAL PN 61-0478-11,  OFF: SN:9801269, TT:28739.27, TC:37849, CMA0006, TT:13542.33, TC:16061/ H096, TT:34211.33, TC:37303.
